# SDR ASAA2023101345617

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,754 hours, 11,211 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORT TIME FAULTS ON ENGINE #2 MAINTENANCE MSG NBR 75-20802 AND 75-10802 T25 SIGNALS DISAGREE. GROUNDED - YES. ON DEFERRAL.
